X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (43) 43
entropy numbers (14) 14
mathematics, applied (14) 14
triebel-lizorkin spaces (14) 14
embeddings (13) 13
approximation numbers (12) 12
inequalities (12) 12
besov-spaces (11) 11
muckenhoupt weights (11) 11
46e35 (10) 10
compact embeddings (9) 9
analysis (8) 8
molecular decompositions (8) 8
besov spaces (7) 7
function spaces (7) 7
lipschitz (7) 7
equations (6) 6
mathematics - functional analysis (6) 6
operators (6) 6
smoothness (6) 6
42b35 (5) 5
applied mathematics (5) 5
besov-morrey (5) 5
continuity envelopes (5) 5
eigenvalue distributions (5) 5
envelopes (5) 5
growth envelopes (5) 5
morrey spaces (5) 5
sobolev (5) 5
atomic decomposition (4) 4
besov-type space (4) 4
embedding (4) 4
function parameter (4) 4
functional analysis (4) 4
generalized smoothness (4) 4
local growth envelopes (4) 4
sobolev spaces (4) 4
studies (4) 4
47b06 (3) 3
besov-morrey spaces (3) 3
continuous embeddings (3) 3
distributions (3) 3
function space (3) 3
mathematical analysis (3) 3
mathematics, general (3) 3
msc 46e35 (3) 3
numerical analysis (3) 3
theorems (3) 3
traces (3) 3
weighted function spaces (3) 3
abstract harmonic analysis (2) 2
applications of mathematics (2) 2
bases (2) 2
besov space (2) 2
computer science (2) 2
continuity (2) 2
d-sets (2) 2
degenerate pseudodifferential operators (2) 2
dilation operators (2) 2
distribution of eigenvalues (2) 2
domains (2) 2
entropy (2) 2
espacios funcionales (2) 2
fourier analysis (2) 2
function-spaces (2) 2
gagliardo-nirenberg inequalities (2) 2
growth envelope (2) 2
hardy inequality (2) 2
limiting embeddings (2) 2
mathematical methods in physics (2) 2
mathematical models (2) 2
morrey space (2) 2
msc (2) 2
muckenhoupt weighted function spaces (2) 2
navier-stokes (2) 2
negative spectrum (2) 2
numbers (2) 2
partial differential equations (2) 2
primary 46e35, secondary 28a80 (2) 2
smoothness morrey spaces (2) 2
trace (2) 2
wavelet bases (2) 2
wavelet characterization (2) 2
weighted besov spaces (2) 2
26d10 (1) 1
26d15 (1) 1
28a80 (1) 1
30c65 (1) 1
35p15 (1) 1
35s05 (1) 1
35s30 (1) 1
42b37 (1) 1
42c40 (1) 1
47b38 (1) 1
47g30 (1) 1
68q25 (1) 1
algebra (1) 1
algorithms (1) 1
anàlisi funcional no lineal (1) 1
análisis funcional no lineal (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2007, Chapman & Hall/CRC research notes in mathematics series, ISBN 1584887508, Volume 437, x, 227
Book
CONSTRUCTIVE APPROXIMATION, ISSN 0176-4276, 06/2020, Volume 51, Issue 3, pp. 505 - 535
Morrey (function) spaces and, in particular, smoothness spaces of Besov-Morrey or Triebel-Lizorkin-Morrey type have enjoyed a lot of interest recently. Here we... 
MATHEMATICS | entropy numbers | NAVIER-STOKES | EQUATIONS | Morrey sequence spaces | PROOF | compact embeddings | BESOV-MORREY | OPERATORS | Pitt's theorem
Journal Article
数学学报:英文版, ISSN 1439-8516, 2012, Volume 28, Issue 7, pp. 1307 - 1328
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 6/2018, Volume 24, Issue 3, pp. 830 - 871
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2017, Volume 60, Issue 12, pp. 2349 - 2376
... Dorothee D. 1 , MOURA Susana D. 2 , SCHNEIDER Cornelia 3,∗ & SKRZYPCZAK Leszek 4 1 Institute of Mathematics, Friedrich Schiller University Jena, Jena 07737, Germany; 2... 
Morrey spaces | inequalities | 46E35 | 47B06 | Triebel-Lizorkin spaces | growth envelopes | Mathematics | Applications of Mathematics | Besov spaces | atomic decompositions | MATHEMATICS | MATHEMATICS, APPLIED | CONTINUITY ENVELOPES | EMBEDDINGS | BESOV-MORREY
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 04/2018, Volume 28, Issue 2, pp. 817 - 841
We deal with Morrey spaces on bounded domains Omega obtained by different approaches. In particular, we consider three settings M-u,M- p(Omega), M-u,M-... 
Morrey spaces | Inequalities | Growth envelopes | MATHEMATICS | NAVIER-STOKES | EQUATIONS | 46E35 | 47B06
Journal Article
Studia Mathematica, ISSN 0039-3223, 2015, Volume 231, Issue 2, pp. 117 - 147
We study the existence of traces of Besov spaces on fractal h-sets Gamma with a special focus on assumptions necessary for this existence; in other words, we... 
Dichotomy | Besov spaces of generalised smoothness | Density of test functions | Traces | Fractal h-sets | FUNCTION PARAMETER | MATHEMATICS | dichotomy | traces | GENERALIZED SMOOTHNESS | density of test functions | TRIEBEL-LIZORKIN SPACES | GROWTH ENVELOPES | DOMAINS | fractal h-sets | SOBOLEV | Mathematics - Functional Analysis
Journal Article
Analysis and Applications, ISSN 0219-5305, 09/2015, Volume 13, Issue 5, pp. 507 - 553
In this paper, we consider the embeddings of weighted Besov spaces B-p1,(s1)(q1) (w) into Besov-type spaces B-p2,q2(s2,tau) (R-n) with w being a (local)... 
compactness | Besov-type space | weight | embedding | Besov space | DISTRIBUTIONS | MATHEMATICS | MATHEMATICS, APPLIED | BASES | EQUATIONS | MORREY SPACES | ENTROPY NUMBERS | Cubes | Texts | Dyadics | Polynomials | Continuity | Proving
Journal Article
Banach Journal of Mathematical Analysis, ISSN 1735-8787, 2015, Volume 9, Issue 4, pp. 259 - 295
Let Gamma be a fractal h-set and B-p,q(sigma)(Gamma) be a trace space of Besov type defined on Gamma. While we dealt in our earlier papers with growth... 
Fractal h-set | Trace | Embedding | Besov space of generalised smoothness | FUNCTION PARAMETER | MATHEMATICS | MATHEMATICS, APPLIED | trace | LOCAL GROWTH ENVELOPES | GENERALIZED SMOOTHNESS | embedding | SOBOLEV
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 09/2017, Volume 24, Issue 3, pp. 373 - 392
We study Besov and Triebel–Lizorkin spaces with Muckenhoupt weights which have their singularities at some distance from the set where the trace is taken. We... 
traces | 42B35 | 46E35 | Muckenhoupt weights | function spaces | Traces | Function spaces | INEQUALITIES | BESOV-SPACES | LIPSCHITZ | MAXIMAL-FUNCTION | MOLECULAR DECOMPOSITIONS | MATHEMATICS | RADIAL WEIGHT | APPROXIMATION NUMBERS | EMBEDDINGS | TRIEBEL-LIZORKIN SPACES | ENTROPY
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 08/2020, Volume 256, p. 105424
We study the entropy numbers of the compact embeddings between smoothness Morrey spaces on bounded domains. Here we discover a new phenomenon when the... 
Smoothness Morrey spaces | Entropy numbers | Compact embeddings
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2011, Volume 36, Issue 1, pp. 111 - 138
We study compact embeddings for weighted spaces of Besov and Triebel-Lizorkin type where the weights belong to Muckenhoupt A(p) classes. We focus our attention... 
Approximation numbers | Function spaces | Singularities | Entropy numbers | Muckenhoupt weights | Compact embeddings | MATHEMATICS | approximation numbers | singularities | BESOV-SPACES | LIPSCHITZ | entropy numbers | MOLECULAR DECOMPOSITIONS | compact embeddings | TRIEBEL-LIZORKIN SPACES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2010, Volume 371, Issue 1, pp. 282 - 299
Journal Article
The Journal of fourier analysis and applications, ISSN 1069-5869, 06/2020, Volume 26, Issue 3
Journal Article
Functiones et Approximatio, Commentarii Mathematici, ISSN 0208-6573, 2010, Volume 42, Issue 2, pp. 169 - 216
We study growth envelopes of function spaces B^s_{p,q}(\mathbb{R},w) and F^s_{p,q}(\mathbb{R},w) where the weight belongs to some Muckenhoupt class... 
Envelopes | Muckenhoupt weights | Function spaces | 42B35 | 46E35 | envelopes | function spaces
Journal Article
Revista Matematica Complutense, ISSN 1139-1138, 2008, Volume 21, Issue 1, pp. 135 - 177
We study compact embeddings for weighted spaces of Besov and Triebel-Lizorkin type where the weight belongs to some Muckenhoupt Ap class. For weights of purely... 
Approximation numbers | Wavelet bases | Entropy numbers | Muckenhoupt weighted function spaces | Compact embeddings | MATHEMATICS | MATHEMATICS, APPLIED | approximation numbers | wavelet bases | BESOV-SPACES | LIPSCHITZ | entropy numbers | MOLECULAR DECOMPOSITIONS | compact embeddings | TRIEBEL-LIZORKIN SPACES | OPERATORS
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 2017, Volume 290, Issue 7, pp. 1066 - 1086
.... We study some typical examples for the weight like w(x)=|x|α,α>−d, but also deal with quite general assumptions. 
Morrey spaces | 46E35 | Muckenhoupt weights | continuous embeddings | DISTRIBUTIONS | MATHEMATICS | APPROXIMATION NUMBERS | ENTROPY NUMBERS | OPERATORS | SOBOLEV
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2008, Volume 254, Issue 6, pp. 1487 - 1521
We study continuity envelopes in spaces of generalized smoothness B p , q σ , N ( R n ) and F p , q σ , N ( R n ) . The results are applied in proving sharp... 
Continuity envelopes | Spaces of generalized smoothness | Limiting embeddings | FUNCTION PARAMETER | MATHEMATICS | spaces of generalized smoothness | BESOV-SPACES | LOCAL GROWTH ENVELOPES | continuity envelopes | limiting embeddings | SOBOLEV
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 05/2013, Volume 286, Issue 7, pp. 712 - 729
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.